# SDR ASOA00060

- Difficulty date: May 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: 12024048501
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4902 - UPON GEAR RETRACTION, AN ELECTRICAL SMOKE SMELL APPEARED IN THE COCKPIT.  CREW RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE FOUND AP BUS TIES LOOSE.  MAINTENANCE TIGHTENED ALL BUS TIES ON RIGHT SIDE OF COCKPIT.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
